# SDR QXEA2009030200157

- Difficulty date: February 26, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 18,773 hours, 18,935 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- WITH APU RUNNING AND BLEED AIR SWITCH OUT/OFF. WE WERE DEICING AT THE TIME AND A/C FILLED WITH SMOKE AND SMELLED LIKE DE ICE FLUID. GROUND RAN ACFT, PURGED ALL BLEEDS, GASPERS AND VENTS OF RESIDUAL DE ICE FLUID. OBSERVED FOR ANY REMAINING EVIDENCE OF DE ICE FLUID, NONE NOTED. CLEANED CABIN OF ANY DE ICE FLUID RESIDUE. PLACED APU ON MEL PER MEL 49-00-1. AIRCRAFT RETURNED TO SERVICE.
